Chaos in magnetoconvection

Rucklidge, A.M. (1994) Chaos in magnetoconvection. Nonlinearity, 7 (6). 1565 -1591. ISSN 1361-6544



  • Rucklidge, A.M.
Copyright, Publisher and Additional Information: Copyright © 1994 IOP Publishing Ltd and LMS Publishing Ltd. This is an author produced version of an article published in Nonlinearity. This paper has been peer-reviewed but does not include the final publisher proof-corrections or journal pagination.
  • Published: November 1994
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: A. M. Rucklidge
Date Deposited: 06 Feb 2006
Last Modified: 06 Jun 2014 18:29
Published Version:
Status: Published
Refereed: Yes
Identification Number:

Share / Export